Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 610959, 14 pages
http://dx.doi.org/10.1155/2014/610959
Research Article

The Stability of SI Epidemic Model in Complex Networks with Stochastic Perturbation

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 29 November 2013; Accepted 12 January 2014; Published 13 March 2014

Academic Editor: Kaifa Wang

Copyright © 2014 Jinqing Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. T. Bailey, The Mathematical Theory of Infectious Disease, Hafner Press, New York, NY, USA, 2nd edition, 1975.
  2. R. M. Anderson and R. M. May, Infectious Diseases of Humans, Oxford University Press, Oxford, UK, 1992.
  3. O. Diekmann, J. A. P. Heesterbeek, and J. A. J. Metz, “On the definition and the computation of the basic reproduction ratio R0 in models for infectious diseases in heterogeneous populations,” Journal of Mathematical Biology, vol. 28, no. 4, pp. 365–382, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. Diekmann and J. A. P. Heesterbeek, Mathematical Epidemiology of Infectious Diseases, John Wiley & Sons, Chichester, UK, 2000, Model building, analysis and interpretation. View at MathSciNet
  5. H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Wang, M. Liu, and Y. Li, “Analysis of epidemic models with demographics in metapopulation networks,” Physica A, vol. 392, no. 7, pp. 1621–1630, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Eubank, H. Guclu, V. S. A. Kumar et al., “Modelling disease outbreaks in realistic urban social networks,” Nature, vol. 429, no. 6988, pp. 180–184, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Barthélemy, A. Barrat, R. Pastor-Satorras, and A. Vespignani, “Dynamical patterns of epidemic outbreaks in complex heterogeneous networks,” Journal of Theoretical Biology, vol. 235, no. 2, pp. 275–288, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. Wang and G.-Z. Dai, “Global stability of virus spreading in complex heterogeneous networks,” SIAM Journal on Applied Mathematics, vol. 68, no. 5, pp. 1495–1502, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Mao-Xing and R. Jiong, “Modelling the spread of sexually transmitted diseases on scale-free networks,” Chinese Physics B, vol. 18, no. 6, pp. 2115–2120, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. R. Pastor-Satorras and A. Vespignani, “Epidemic spreading in scale-free networks,” Physical Review Letters, vol. 86, no. 14, pp. 3200–3203, 2001. View at Publisher · View at Google Scholar · View at Scopus
  12. R. Pastor-Satorras and A. Vespignani, “Epidemic dynamics in finite size scale-free networks,” Physical Review E, vol. 65, no. 3, Article ID 035108, pp. 035108/1–035108/4, 2002. View at Publisher · View at Google Scholar · View at Scopus
  13. J.-p. Zhang and Z. Jin, “The analysis of an epidemic model on networks,” Applied Mathematics and Computation, vol. 217, no. 17, pp. 7053–7064, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Z. Liu, Y. F. Tang, and Z. R. Yang, “The spread of disease with birth and death on networks,” Journal of Statistical Mechanics, vol. 2004, Article ID P08008, 2004. View at Publisher · View at Google Scholar
  15. X. Fu, M. Small, D. M. Walker, and H. Zhang, “Epidemic dynamics on scale-free networks with piecewise linear infectivity and immunization,” Physical Review E, vol. 77, no. 3, pp. 036113/1–036113/8, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. T. Zhou, J.-G. Liu, W.-J. Bai, G. Chen, and B.-H. Wang, “Behaviors of susceptible-infected epidemics on scale-free networks with identical infectivity,” Physical Review E, vol. 74, no. 5, pp. 056109/1–056109/6, 2006. View at Publisher · View at Google Scholar · View at Scopus
  17. M.-X. Liu and J. Ruan, “A stochastic epidemic model on homogeneous networks,” Chinese Physics B, vol. 18, no. 12, pp. 5111–5116, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. C. Q. Xu, S. L. Yuan, and T. H. Zhang, “Asymptotic behavior of a chemostat model with stochastic perturbation on the dilution rate,” Abstract and Applied Analysis, vol. 2013, Article ID 423154, 11 pages, 2013. View at Publisher · View at Google Scholar
  19. D. Jiang, J. Yu, C. Ji, and N. Shi, “Asymptotic behavior of global positive solution to a stochastic SIR model,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 221–232, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Ji, D. Jiang, and N. Shi, “Multigroup SIR epidemic model with stochastic perturbation,” Physica A, vol. 390, no. 10, pp. 1747–1762, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. C. Yuan, D. Jiang, D. O'Regan, and R. P. Agarwal, “Stochastically asymptotically stability of the multi-group SEIR and SIR models with random perturbation,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2501–2516, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Tornatore, S. M. Buccellato, and P. Vetro, “Stability of a stochastic SIR system,” Physica A, vol. 354, no. 1–4, pp. 111–126, 2005. View at Publisher · View at Google Scholar · View at Scopus
  23. P. J. Witbooi, “Stability of an SEIR epidemic model with independent stochastic perturbations,” Physica A, vol. 392, no. 20, pp. 4928–4936, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. Zhao, D. Jiang, and D. O'Regan, “The extinction and persistence of the stochastic SIS epidemic model with vaccination,” Physica A, vol. 392, no. 20, pp. 4916–4927, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. G. Hu, M. Liu, and K. Wang, “The asymptotic behaviours of an epidemic model with two correlated stochastic perturbations,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10520–10532, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. Lahrouz and L. Omari, “Extinction and stationary distribution of a stochastic SIRS epidemic model with non-linear incidence,” Statistics & Probability Letters, vol. 83, no. 4, pp. 960–968, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. Arnold, Stochastic Differential Equations: Theory and Applications, Wiley Press, New York, NY, USA, 1974. View at MathSciNet
  28. X. Mao, Stochastic Differential Equations and Applications, Horwood Press, Chichester, UK, 1997.
  29. N. Dalal, D. Greenhalgh, and X. Mao, “A stochastic model of AIDS and condom use,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 36–53, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. X. Mao, G. Marion, and E. Renshaw, “Environmental brownian noise suppresses explosions in population dynamics,” Stochastic Processes and their Applications, vol. 97, no. 1, pp. 95–110, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet